# SDR CALA2023021000390

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737-8
- Aircraft serial: 30802
- Aircraft time: 68,558 hours, 25,093 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Forging
- Part number: 141A880035
- Condition: Unknown
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR REPORTING ONLY. EA 5310-04554 ACCOMPLISHED. EA 5310-04554 OP 003 REPAIR ACCOMPLISHED FOR CONFIG B. APPROVED. RII INSPECTION PERFORMED AT AAR MIA BY V891406.
